On the impact of noise on hyperbolic type traveling wave solutions of some stochastic evolution equations


Taskesen H., Alaloush M.

FLUCTUATION AND NOISE LETTERS, vol.21, no.6, pp.2250051, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 21 Issue: 6
  • Publication Date: 2022
  • Doi Number: 10.1142/s0219477522500511
  • Journal Name: FLUCTUATION AND NOISE LETTERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Applied Science & Technology Source, Communication Abstracts, Computer & Applied Sciences, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.2250051
  • Van Yüzüncü Yıl University Affiliated: Yes